# SDR 2001F00129

- Difficulty date: May 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: FRF6E12535
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE LIGHT CAME ON DURING CLIMB-OUT, PERFORMED ENGINE FIRE IN FLIGHT PROCEDURE.  REPAIRED SEVERAL WIRES TO FIRE TEST SWITCH.  REMOVED AND REPLACED THE FIRE TEST SWITCH.  REPAIRED CONNECTOR AT NR 3 ENGINE FIRE WALL.  HIGH POWER ENGINE RUN OPERATIONAL CHECK NORMAL.  (M)
